MathSciNet Relay Station
MathSciNet bibliographic data
MR231181 (37 #6736) 46.10 (22.00)
Martineau, A. Sur des théorèmes de S. Banach et de L. Schwartz concernant le graphe fermé. (French) Studia Math. 30 1968 43–51.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement